# SDR UALA2013072205124

- Difficulty date: July 19, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,590 hours, 27,173 cycles
- Engine: Pwa PW2040
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part serial: 12286
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT HANDLE LOCK DOESN'T AUTOMATICALLY LOCK.  REPLACED F/O SEAT.
